# SDR AALA201802289033

- Difficulty date: February 11, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D531127852039
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIGHT SIDE WEB IN FORWARD GALLEY AREA AT FRAME 20, STRINGER 23R.  REPLACED THE WEB IAW SRM 51-72-11,51-42-11, AND DRAWING D53114392.
